MAUDE Adverse Event Report: Hologic, Inc. Aptima Combo 2 Assay; DNA-REAGENTS, NEISSERIA

Hologic, Inc. Aptima Combo 2 Assay; DNA-REAGENTS, NEISSERIA
Model Number ASY-13823
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026 a customer in spain reported to hologic that discrepant results were generated using the aptima combo 2 (ac2) assay (master lot: 930679) with panther instruments sn# (b)(6).On (b)(6) 2026, sample ids (b)(6) were tested in panther worklist id (b)(4) and each generated a chlamydia trachomatis (ct) negative result.The same samples (ids (b)(6)) were retested on another panther instrument on (b)(6) 2026, under worklist id (b)(4), and each generated a chlamydia trachomatis (ct) positive result.No information regarding patient treatment is available at this time.Hologic has not been informed of any adverse patient outcome related to this event.
 
Additional Manufacturer Narrative
Hologic reviewed the panther system log files provided by the customer.Review of the logs did not reveal any hardware or instrument issues that contributed to the discrepant result.Following cleaning of the sample/reagent racks and shields with bleach per protocol, no further unexpected results were observed.Aptima lysis tubes processed as a contamination check returned negative results.Hologic has not been informed of any adverse patient outcome related to this event.Hologic further reviewed the impacted master lot 930679 production records which indicated the assay lot was released per qc specifications.

Brand Name
Aptima Combo 2 Assay
Common Device Name
DNA-REAGENTS, NEISSERIA
Manufacturer (Section D)
Hologic, Inc.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
Hologic, Inc.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
maria osorio
10210 genetic center drive
san diego, CA 92121
MDR Report Key50671724
Report Number2024800-2026-00071
Device Sequence Number21210450
Product Code LSL
UDI-Device Identifier15420045512832
UDI-Public15420045512832
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K111409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberASY-13823
Device Lot Number930679
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown